BibTeX record: journals/ml/GrzegorczykH11

download as .bib file

@article{DBLP:journals/ml/GrzegorczykH11,
  author    = {Marco Grzegorczyk and
               Dirk Husmeier},
  title     = {Non-homogeneous dynamic Bayesian networks for continuous data},
  journal   = {Machine Learning},
  volume    = {83},
  number    = {3},
  pages     = {355--419},
  year      = {2011},
  url       = {http://dx.doi.org/10.1007/s10994-010-5230-7},
  doi       = {10.1007/s10994-010-5230-7},
  timestamp = {Tue, 24 May 2011 13:07:54 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ml/GrzegorczykH11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}